# SDR FDEA202410021659

- Difficulty date: October 2, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 36,214 hours, 20,291 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Gouged
- Location: Zone 600
- Component: Spoiler, Airbus
- Component part number: A5777100000400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SPOILER #4 BOTH I/B AND O/B HINGE ARMS FWD SECTION UPR SURFACE FOUND 4EA   NICKS ACCOMPLISHED THE EDGE BAND REPAIR  AT RH #4 SPOILER BOTH HINGE ARMS I.A.W FEDEX EA   NO:T6-5750-T0381096 P1, SEQ NO:1247, TITLE:WINGS-FLIGHT SURFACES-RH #4 SPOILER-OUTER   HINGE ARMS-GOUGE DAMAGE. THE REPAIR CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100.
